MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XPT ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XPT ANALYZER
Model Number ADVIA CENTAUR XPT ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics regional support center (rsc) regarding the erroneously elevated total hcg (thcg) results on five patient samples on an advia centaur xpt analyzer.Quality control (qc) was within the range on the day of the event.A siemens customer service engineer (cse) was dispatched to the customer's site.During the visit, the cse inspected the analyzer, performed a total service including realignment of probes, performed aspirate probe dispense test, primed acid/base and wash 1.The cse verified proper system function and qc, which recovered acceptably.Siemens further evaluated the event and determined that the misalignment of the probes contributed to the elevated thcg results.The analyzer is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported observation of elevated total hcg (thcg) results on five patient samples on an advia centaur xpt analyzer (s/n: (b)(6).The initial elevated results were reported to the physician(s) but were not questioned.The samples were repeated on an alternate advia centaur xpt analyzer.The repeat results recovered lower than the initial results and were reported as correct results to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the reported event.

Brand Name
ADVIA CENTAUR XPT ANALYZER
Common Device Name
ADVIA CENTAUR XPT ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LIMITED
chapel lane, swords, co.
registration number: 8020888
dublin
EI  
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key23439194
Report Number2432235-2025-00284
Device Sequence Number11920400
Product Code JJE
UDI-Device Identifier00630414596914
UDI-Public(01)00630414596914
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K141999
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CENTAUR XPT ANALYZER
Device Catalogue Number10711433
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Initial Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown